Join the 'Hypomagnesemia' group to help and get support from people like you.
We found 2 questions associated with the 'Hypomagnesemia' topic.
Posted 12 May 2012 by Apm2626 • 2 answers
... probably caused by recent severe diarreah episodes. Problem is I believe the supplement is giving me diarreah. Is that possible?
Posted 4 Dec 2009 by wrinklysteve • 1 answer
I was found to have a serious reaction to Omeprazole in 2005 - in particular hypomagnesemia, hypocalcemia and hypokalemia, after a 3 month period of reduced health including gout, tetany, muscle cramps etc etc. Hospital specialists were unaware of a connection with Omeprazole which was eventually ...
Ask a Question
Related Drug Support Groups
magnesium oxide, Epsom Salt, magnesium sulfate, magnesium chloride, Chelated Magnesium, magnesium gluconate, Mag-Ox, magnesium carbonate, Mag-Ox 400, view more... magnesium amino acids chelate, Almora, Phillips' Cramp-free, Magonate Natal, Mag-G, Mag-Oxide, MG Plus Protein, MagGel, Mag-Carb, Mag-Caps, Magtrate, Mag-SR, Sulfamag, Dewees Carminative, Mag-200, Chloromag, Uro-Mag